# SDR DALA1144400919

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 60,862 hours, 46,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR SLIDE PIN PULLED WHILE PERFORMING MAINTENANCE ON SLIDE.  MAINTENANCE CONTINUED WITH REMOVAL, REPLACEMENT, AND CHECK OF THE L1 DOOR SLIDE PER MAINTENANCE MANUAL.
